# SDR 07FDEA03681

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350100
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF BOLT 642, NOTED IN SB A310-57-2028 FOUND CORROSION INSIDE THE FITTING BORE, LT WING AREA OF RIB 5 REPAIR PERFORMED BY OVERSIZING THE HOLE IAW EA 6-5721-81050 AND RAS/BAE/0928/2004 ISS A.
